An integral equation approach for 2.5-dimensional forward and inverse electromagnetic scattering

A Abubakar, PM van den Berg, TM Habashy

    Research output: Contribution to journalArticleScientificpeer-review

    30 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)744-762
    Number of pages19
    JournalGeophysical Journal International
    Volume165
    Publication statusPublished - 2006

    Keywords

    • academic journal papers
    • CWTS 0.75 <= JFIS < 2.00

    Cite this